# SDR UIEA2012022100056

- Difficulty date: February 21, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 54,808 hours, 8,184 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Condition: Delaminated
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX FOUND THE LT & AMP; RT WING GEAR DOOR FAIRINGS DELAMINATED, (REF FIG 1).  DAMAGE FOUND TO BE BEYOND THE SRM 52-80-02, FIG 101 ALLOWABLE DAMAGE 4 LIMITS IAW SRM 51-70-02, FIG 101 ALLOWABLE DAMAGE.  PERFORMED A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS.
